# SDR AALA202207137245

- Difficulty date: June 20, 2022
- Submitted: July 13, 2022
- Operation: Air carrier
- Aircraft: N833AA
- Make and model: Boeing 737
- Aircraft serial: 40645
- Aircraft time: 17,773 hours, 2,106 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Wire
- Condition: Damaged
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: ENGINE INDICATING AND CREW ALERTING SYSTEM CAUTION MESSAGE; EMERGENCY LIGHTS WITH EMERGENCY LIGHTS ILLUMINATED THROUGHOUT THE CABIN, SWITCH AT 1L DOOR AND OVERHEAD EMERGENCY LIGHTS SWITCH NO HELP. **SUPPLEMENTAL REPORT FOR AALA202206247245: REPAIRED DAMAGED CONTROL WIRE AT SEAT 39D.** (CLOSED)
